MAUDE Adverse Event Report: BIOMET MICROFIXATION LORENZ PECTUS SUPPORT BAR SYSTEM; CUSTOM MADE DEVICE

BIOMET MICROFIXATION LORENZ PECTUS SUPPORT BAR SYSTEM; CUSTOM MADE DEVICE
Model Number N/A
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).The device will not be returned for analysis as it was implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2020-00342, 0001032347-2020-00343.Medical products: lorenz pectus support bar system, part# pt-3697, lot# 991830.Lorenz pectus support bar system, part# pt-3698, lot# 991840.
 
Event or Problem Description
It was reported the custom pectus bars were not an ideal fit during implantation.The surgeon reported the lower bar was too long.No adverse events have been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The complaint is non-verifiable.The device was not returned for investigation because it was implanted without impact to the procedure.No photos, scans, x-rays, or physician's reports were provided.For these reasons, no visual evaluations or functional testing could be conducted.The dhr was reviewed and no non-conformance was found.There are no indications of manufacturing defects.For all patient matched pectus bars (item# pt-xxxx & ps-xxxx) in the previous one year (from the notification date) regarding the bars being too long, there is a complaint rate of(b)(6) which is no greater than the occurrence listed in the application fmea.The most likely underlying cause could not be determined.There are no indications of manufacturing defects.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
This follow-up report is being submitted to relay additional information.

Brand Name
LORENZ PECTUS SUPPORT BAR SYSTEM
Common Device Name
CUSTOM MADE DEVICE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key10362355
Report Number0001032347-2020-00343
Device Sequence Number3066219
Product Code HRS
UDI-Device Identifier00888233027694
UDI-Public00888233027694
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K061384
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberPT-3698
Device Lot Number981840
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/20/2020
Supplement Date Received by Manufacturer09/29/2020
Initial Report FDA Received Date08/04/2020
Supplement Report FDA Received Date09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age18 YR